# SDR UPS203910

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Part number: 65175086
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES, ITALY FOR C-CHECK, MAINTENANCE FOUND CHORD IS CORRODED.  REPLACED IAW SRM 51-30-2.
